MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS STEERABLE ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS STEERABLE ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VSTK0121
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 04/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported pericardial effusion (pe) occurred.The procedure was aborted.A concomitant procedure where a left atrial appendage (laa) closure procedure and a pulse field ablation (pfa) were being performed, a versacross steerable access solution kit was selected for use.Transesophageal echocardiogram (tee) imaging was utilized.A pre-procedure effusion was noted on imaging but location and size are unknown.Heparin was given for anticoagulation intraprocedure.The transseptal puncture (tsp) was completed.The pfa was performed using farapulse pfa system.Subsequently the laa closure procedure was performed, and a watchman fxd double curve access system (was) was inserted and positioned at the laa.A 27mm watchman flx pro closure device and delivery system (wds) was advanced and deployed, yet the physician was not confident in positioning of the device, so it was recaptured and removed.Hypotension was noted while the physician exchanged the was for a watchman fxd single curve access system.The pe was analyzed, and it did not grow in size.Protamine was given to reverse the heparin, and a transthoracic echocardiogram (tte) was performed which noted the pe did not grow in size.The patient remained stable, it was hospitalized and discharged on (b)(6) 2025.The device is not expected to be returned for analysis (disposed).No issues/difficulties noted during tsp.Physician is not sure what cause the complication.Act was therapeutic.
 
Additional Manufacturer Narrative
The device did not return for analysis.However, the reported allegation of pericardial effusion was confirmed based on the media provided.However, the hypotension cannot be confirmed based on the media provided.Additionally, a correction to the initial mdr in block outcomes attrib to adv event (b2), in section b - adverse event/product prob.
 
Event or Problem Description

Brand Name
VERSACROSS STEERABLE ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21961472
Report Number2124215-2025-28600
Device Sequence Number15771604
Product Code DXF
UDI-Device Identifier00685447019701
UDI-Public(01)00685447019701(17)280121(10)36121688
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVSTK0121
Device Catalogue NumberVSTK0121
Device Lot Number0036121688
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/19/2025
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient SexUnknown